Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

New sphere packings in dimensions 9-15


Authors: John Leech and N. J. A. Sloane
Journal: Bull. Amer. Math. Soc. 76 (1970), 1006-1010
MSC (1970): Primary 5245
MathSciNet review: 0266056
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5245

Retrieve articles in all journals with MSC (1970): 5245


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12533-2